Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Iwaniec, H. Luo; Sarnak, P.
Low lying zeros of families of ${\cal L}-$-functions. Publications Mathématiques de l'IHÉS, 91 (2000), p. 55-131
Texte intégral djvu | pdf | Analyses MR 2002h:11081 | Zbl 01656533 | 7 citations dans Numdam

URL stable: http://www.numdam.org/item?id=PMIHES_2000__91__55_0

Bibliographie

[AL] A. ATKIN and J. LEHNER, Hecke operators on Γ(m), Math. Ann. 185 (1970), 134-160.  MR 42 #3022 |  Zbl 0177.34901
[AU] A. ABBES and E. ULLMO, Comparison des métriques d'Arakelov et de Poincaré sur X0(N), Duke Math. J. 80 (2) (1995), 295-307.
Article |  MR 96k:11077 |  Zbl 0895.14007
[CI] B. CONREY and H. IWANIEC, The cubic moment of central values of automorphic L-functions, Ann. of Math., 151 (2000), 1175-1216.  MR 2001g:11070 |  Zbl 0973.11056
[De1] P. DELIGNE, La conjecture de Weil. I, II, Publ. Math. IHES, 48 (1974), 273-308 ; 52 (1981), 313-428.
Numdam
[DFI] W. DUKE, J. FRIEDLANDER and H. IWANIEC, Class group L-functions, Duke Math. J. 79 (1995), 1-56.
Article |  MR 97h:11138 |  Zbl 0838.11058
[Fuj] A. FUJII, Some observations concerning the distribution of zeros of zeta functions II, Comment. Math. Univ. St. Pauli 40 (1991), 125-231.  MR 93d:11091 |  Zbl 0743.11043
[Gal] P. X. GALLAGHER, Pair correlation of zeros of the zeta function, J. Reine Angew. Math. 362 (1985), 72-86.  MR 87e:11101 |  Zbl 0565.10033
[GJ] S. GELBART and H. JACQUET, A relation between automorphic representations of GL(2) and GL(3), Ann. Sci. Ecole Norm. Sup. 11 (1978), 411-542.
Numdam |  MR 81e:10025 |  Zbl 0406.10022
[GR] I. S. GRADSHTEYN and I. M. RYZHIK, Table of Integrals, Series, and Products, New York, Academic Press, 1965.  MR 33 #5952
[Hej] D. HEJHAL, On the triple correlation of the zeros of the zeta-function, IMRN (1994), 293-302.  MR 96d:11093 |  Zbl 0813.11048
[HL] J. HOFFSTEIN and P. LOCKHART, Coefficients of Maass forms and the Siegel zero; Appendix by D. Goldfeld, J. Hoffstein and D. Lieman, An effective zero-free region, Ann. of Math. 140 (1994), 161-176-181.  MR 95m:11048 |  Zbl 0814.11032
[Iwa] H. IWANIEC, Topics in classical automorphic forms, Grad. Studies in Math., (17) AMS (1997).  MR 98e:11051 |  Zbl 0905.11023
[IS] H. IWANIEC and P. SARNAK, The non-vanishing of central values of automorphic L-functions and Landau-Siegel zeros, Israel Math. J., to appear.  Zbl 0992.11037
[JP-SS] H. JACQUET, I. PIATETSKI-SHAPIRO, J. SHALIKA, Rankin-Selberg convolutions, Amer. J. Math. 105 (1983), 367-464.  MR 85g:11044 |  Zbl 0525.22018
[KS1] N. KATZ and P. SARNAK, Random Matrices, Frobenius Eigenvalues and Monodromy, AMS Colloq. Publ. 45 (1999).  MR 2000b:11070 |  Zbl 0958.11004
[KS2] N. KATZ and P. SARNAK, Zeros of zeta functions and symmetry, Bull. AMS 36 (1999), 1-26.  MR 2000f:11114 |  Zbl 0921.11047
[KM1] E. KOWALSKI and P. MICHEL, The analytic rank of J0(q) and zeros of automorphic L-functions, Duke Math. J. 100 (1999), 503-547.
Article |  MR 2001b:11060 |  Zbl 01425264
[KM2] E. KOWALSKI and P. MICHEL, A lower bound for the rank of J0(q), Acta Arith., 94 (2000), 303-343.
Article |  MR 2003a:11054 |  Zbl 0973.11065
[KMV1] E. KOWALSKI, P. MICHEL and J. VANDERKAM, Non-vanishing of high derivatives of automorphic L-functions at the center of the critical strip, J. Reine Angew. Math., 526 (2000), 1-34.  MR 2001h:11068 |  Zbl 1020.11033
[KMV2] E. KOWALSKI, P. MICHEL and J. VANDERKAM, Mollification of the fourth moment of automorphic L-functions and arithmetic applications, Invent. Math. 142 (2000), 95-151.  MR 2001m:11080 |  Zbl 1054.11026
[KMV3] E. KOWALSKI, P. MICHEL and J. VANDERKAM, Rankin-Selberg L-functions in the level aspect, Preprint (2000).  Zbl 01820921
[LW] S. LANG and A. WEIL, Number of points of varieties in finite fields, Amer. J. Math. 76 (1954), 819-827.  MR 16,398d |  Zbl 0058.27202
[Li] W. LI, Newforms and functional equations, Math. Ann. 212 (1975), 285-315.  MR 51 #5498 |  Zbl 0278.10026
[Miy] T. MIYAKE, Modular Forms, Springer-Verlag, 1989.  MR 90m:11062 |  Zbl 0701.11014
[Mon] H. L. MONTGOMERY, The pair correlation of zeros of the zeta-function, Proc. Symp. Pure Math. AMS 24 (1973), 181-193.  MR 49 #2590 |  Zbl 0268.10023
[P1] H. PETERSSON, Zur analytischen Theorie der Grenzkreisgruppen. I-V, Math. Ann. 115 (1938), 23-61 ; 175-204 ; 518-512 ; 670-709 ; Math. Z. 44 (1938), 127-155.  Zbl 0019.02202 |  JFM 64.1076.01
[P2] H. PETERSSON, Über die Entwicklungskoefficienten der automorphen formen, Acta Math. 58 (1932), 169-215.  Zbl 0003.35002 |  JFM 58.1110.01
[R] M. RUBINSTEIN, private communication, 1998.
[RS] Z. RUDNICK and P. SARNAK, Principal L-functions and random matrix theory, Duke Math. J. 81 (2) (1996), 269-322.
Article |  MR 97f:11074 |  Zbl 0866.11050
[S1] G. SHIMURA, On the holomorphy of certain Dirichlet series, Proc. London Math. Soc. 31 (3) (1975), 79-98.  MR 52 #3064 |  Zbl 0311.10029
[S2] G. SHIMURA, Introduction to the Arithmetic Theory of Automorphic Functions, Princeton, NJ, Princeton University Press, 1971.  Zbl 0221.10029
[Tit] E. C. TITCHMARSH, The Theory of the Riemann Zeta-function, Oxford (second edition), Clarendon Press, 1986.  MR 88c:11049 |  Zbl 0601.10026
[Van] J. VANDERKAM, The rank of quotients of J0(N), Duke Math. J. 97 (3) (1999), 545-577.
Article |  MR 2000i:11103 |  Zbl 1013.11030
[Vin] I. M. VINOGRADOV, Estimate of a prime-number trigonometric sum (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 23 (1959), 157-164 ; Special Variants of the Method of Trigonometric Sums, Selected Works, Springer-Verlag, 1984.  MR 21 #5611 |  Zbl 0088.03902
[Wat] G. N. WATSON, A Treatise on the Theory of Bessel Functions, Cambridge University Press, 1944.  MR 6,64a |  Zbl 0063.08184
Copyright Cellule MathDoc 2014 | Crédit | Plan du site